# SDR AALA201510289004

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 55,764 hours, 23,502 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT LOW ALTS, FUMES FROM PACKS STRONG OILY, MUSTY SMELL, HURTS EYES & THROAT.  ACCOMPLISHED TASK CARDS 26L00021001 & 26L00021001 FOUND RESIDUAL OIL AT APU INTAKE AT PLENUM SEAL.  REMOVED RESIDUAL OIL & CLEANED PLENUM & INTAKE.  NO FURTHER SMELL NOTED IN CABIN.
